# SDR SWIA200211135

- Difficulty date: August 18, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 5,420 hours, 4,097 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 1075
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 3,072 hours, 2,765 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

SPOILER FAULT STATUS MESSAGE AND INBOARD GROUND SPOILER FAULT STATUS MESSAGE ON TAXI OUT.  RESET CIRCUIT BREAKERS 1N8, 2N8, 4A3 AND 4A2.  DID NOT RESET.  RETURNED TO THE GATE.  REPLACED SECU IAW 27-61-05.  OPS CHECK GOOD.
